# SDR HNAA2020081900248

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 38,329 hours, 34,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT WILL NOT ILLUMINATE.   R&R RT EMERGENCY LIGHT IAW AMM TASK 33-50-10-000/400-801-A. OPERATIONS CHECK GOOD, OK FOR SERVICE.
